# SDR 99ZZZX2350

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 31035781
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT FROM ISN TO MOT, PILOT NOTICED FLUCTUATING OIL PRESSURE, THEN OIL PRESSURE DROPPED BELOW THE YELLOW ARC. PILOT SHUT DOWN THE ENGINE, LANDING WITHOUT INCIDENT.  FOUND OIL LINE FROM NTS TEE TO GEARBOX HAD CHAFED THROUGH ON ANOTHER OIL LINE.  SHOULD HAVE BEEN DISCOVERED DURING PHASE INSPECTION.
